Previous |  Up |  Next


[1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung. VEB Berlin 1967.
[2] Baгtušek M.: On asymptotic properties and distribution of zeros of solution of y" = q(t)y. (to appear).
[3] Baгtušek M.: On asymptotic behaviour of central dispersions of linear differential equations of the second order. Čas. Pěst. Mat. 100 (1975), 255-260. MR 0387704
[4] Cesari L.: Asymptotic behaviour and stability problems in ordinary differential equations. Russian translation, Moscow 1967.
[5] Neuman F.: Relation between the distribution of the zeros of the solution of a 2nd order linear differential equation and the boundedness of these solutions. Acta Math. Hung. 19 (1968), 1--6. MR 0228750
Partner of
EuDML logo